# SDR UPS07450020

- Difficulty date: June 4, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- Aircraft time: 83,127 hours, 18,423 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: 65B01716516
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN BS 460 S14R FRAME DOUBLER FOUND CRACKED (CRACK LENGTH 1.5 INCH).  CABIN BS 460 BETWEEN STR 11R TO STR 14ER AREA FRAME ATTACH DOUBLER REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
